# SDR ASAA9610049

- Difficulty date: April 11, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N745AS
- Make and model: Boeing 737298C
- Aircraft serial: 20794
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Beam
- Part number: 65549051
- Condition: Corroded
- Location: Bs 400
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEA - DURING C-CHECK, CORROSION WAS FOUND ON THE FLOOR BEAM BS 400, LBL 51 ON THE LOWER SURFACE OF THE LOWER AFT FLANGE.  THE CORROSION IS CONCENTRATED AROUND THE FASTENER HOLES USED TO SECURE THE CEILING PANEL.  REPAIRED PER EA 5310-10433 AND BOEING TELEX ASA-SEA-96-0176RR.  (M)
